# SDR USAASB99085

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Part number: 323975
- Condition: Defective
- Location: Row 16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - WHOLE ACCOMPLISHING OVERNIGHT CHECK, MAINTENANCE FOUND THE LOW LEVEL EMERGENCY LIGHT ON SEAT ROW 16 END BAY INOPERATIVE.  MAINTENANCE REPLACED DEFECTIVE WIRE SPLICES AND SECURED WIRING BENEATH SEAT ADJACENT TO END BAY.  OPERATIONAL CHECK GOOD.  (M)
